Therapeutic agents designed to stimulate the immune system are now cornerstones in the treatment of metastatic melanoma. These drugs promote lymphocyte growth and survival, which could plausibly result in clinical lymphoproliferative disorders. We report the case of a 62-year-old female with metastatic melanoma who developed primary cutaneous small/medium CD4+ T-cell lymphoproliferative disorder (PC-SMTCL) after treatment with vemurafenib and recombinant high-dose interleukin-2 (IL-2). The patient developed a painless red papule behind the ear. A biopsy showed a dense population of CD4+ lymphocytes with a T-follicular helper cell phenotype. Molecular studies confirmed the presence of a clonal population of T cells, and the process was classified as PC-SMTCL. The patient was diagnosed with metastatic melanoma approximately 3 years before the development of the cutaneous lymphoma and had been treated with vemurafenib followed by 2 courses of IL-2. The patient's last course of IL-2 was completed in April of 2013. She developed the cutaneous lymphoma behind her ear in December of 2015. An association between PC-SMTCL and vemurafenib treatment for advanced melanoma has been reported previously in one patient; however, an association between PC-SMTCL and IL-2 treatment has not been documented. The immunostimulatory properties of IL-2 or vemurafenib may be responsible for the development of PC-SMTCL in our patient. Additionally, antigenic stimulation of the immune system by melanoma itself could contribute to clonal selection of lymphocytes.